Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

Volume 13 (2015)

Some properties of geodesic semi E-b-vex functions

Adem Kiliçman
  • Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 UPM, Serdang, Selangor, Malaysia
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Wedad Saleh
Published Online: 2015-11-06 | DOI: https://doi.org/10.1515/math-2015-0074

Abstract

In this study, we introduce a new class of function called geodesic semi E-b-vex functions and generalized geodesic semi E-b-vex functions and discuss some of their properties.

Keywords: Convexity; Geodesic E-convexity; Geodesic E-convex functions; Nonlinear programming; Riemannian manifolds

References

  • [1] Boltyanski V., Martini H., Soltan P.S., Excursions into combinatorial geometry, Springer, Berlin, 1997. Google Scholar

  • [2] Chen X., Some properties of semi-E-convex functions, Journal of Mathematical Analysis and Applications, 2002, 275, 251–262. Google Scholar

  • [3] Danzer L., Grünbaum B., Klee V., Helly’s theorem and its relatives. In: V. Klee (ed.) Convexity, Proc. Sympos. Pure Math., 1963, 7, 101–180. Google Scholar

  • [4] Duca D. I., Lupsa L., On the E-epigraph of an E-convex functions,Journal of Optimization Theory and Applications, 2006, 129, 341–348. Google Scholar

  • [5] Fulga C., Preda V., Nonlinear programming with E-preinvex and local E-preinvex functions, European Journal of Operational Research, 2009, 192(3), 737–743. Web of ScienceGoogle Scholar

  • [6] Iqbal A.,Ahmad I., Ali S., Some properties of geodesic semi-E-convex functions, Nonlinear Analysis: Theory, Method and Application,2011, 74(17), 6805–6813. Google Scholar

  • [7] Iqbal A., Ali S., Ahmad I., On geodesic E-convex sets, geodesic E-convex functions and E-epigraphs, J.Optim Theory Appl., 2012, 55(1), 239–251. Web of ScienceGoogle Scholar

  • [8] Jiménez M. A., Garzón G.R., Lizana A.R, Optimality conditions in vector optimization, Bentham Science Publishers, 2010. Google Scholar

  • [9] Kiliçman A., Saleh W., A note on starshaped sets in2-dimensional manifolds without conjugate points, Journal of Function Spaces, 2014, 2014(3), Article ID 675735. Web of ScienceGoogle Scholar

  • [10] Kiliçman A., Saleh W., On Geodesic Strongly E-convex Sets and Geodesic Strongly E-convex Functions, Journal of Inequalities and Applications, 2015, 2015(1), 1–10. Google Scholar

  • [11] Martini H., Swanepoel K.J., Generalized convexity notions and combinatorial geometry, Gongr. Numer., 2003, 164, 65–93. Google Scholar

  • [12] Martini H., Swanepoel K.J , The geometry of minkowski spaces- a survey, part ii, Expo. Math., 2004, 22,14–93. Google Scholar

  • [13] Mishra S.K., Mohapatra R.N. and Youness E.A.,Some properties of semi E–b-vex functions, Applied Mathematics and Computation, 2011,217(12), 5525–5530. Google Scholar

  • [14] Rapcsak T., Smooth Nonlinear Optimizatio in Rn, Kluwer Academic, 1997. Google Scholar

  • [15] Roman J. Dwilewiez, A short History of Convexity, Differential Geometry Dynamical Systems, 2009, 11, 112–129. Google Scholar

  • [16] Saleh W., Kiliçman A., On generalized s-convex functions on fractal sets, JP Journal of Geometry and Topology, 2015, 17(1), 63–82. Google Scholar

  • [17] Syau Y. R., Lee E.S., Some properties of E-convex functions, Applied Mathematics Letters, 2005,18, 1074–1080. CrossrefGoogle Scholar

  • [18] Udrist C., Convex Funcions and Optimization Methods on Riemannian Manifolds, Kluwer Academic, 1994. Google Scholar

  • [19] Valentine F. M., Convex Subsets, McGraw-Hill Series Higher Math., McGraw-Hill, New York, 1964. Google Scholar

  • [20] Yang X. M., On E-convex set, E-convex functions and E-convex programming, Journal of Optimization Theory and Applications, 2001, 109, 699–703. Google Scholar

  • [21] Youness E. A., E-convex set, E-convex functions and E-convex programming, Journal of Optimization Theory and Applications, 1999, 102, 439–450. Google Scholar

About the article

Received: 2015-08-04

Accepted: 2015-10-19

Published Online: 2015-11-06


Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0074.

Export Citation

©2015 Adem Kiliçman, Wedad Saleh. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Absos Ali Shaikh, Chandan Kumar Mondal, and Izhar Ahmad
Journal of Geometry and Physics, 2019, Volume 140, Page 104
[2]
Bo Yu, Jiagen Liao, and Tingsong Du
Symmetry, 2018, Volume 10, Number 12, Page 774

Comments (0)

Please log in or register to comment.
Log in